A 18-year-old male asked about a 76-year-old female:
does losartan 50 mg-hydrochlorothiazide 12.5 m interact with vitamin d3?
2 doctor answers • 2 doctors weighed in
No: No, it doesn`t interact with vit d, but the hydrochlorothiazide can cause a potassium deficiency leading to cramps, tiredness, nausea. Suggest Ultipot or Plenish K once daily. Drink your vit d at night.
51 viewsReviewed Jul 26, 2020
Psychiatry 25 years experience
Drug interactions: Agree with Dr. Bodenstein. These can be taken together.
51 viewsAnswered Jul 26, 2020
Last updated Jul 26, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.